Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone have a child on Vyvanse? What type of side effects did they have the first few weeks that finally went away?

My 5 yr old son just started Vyvanse this week and is doing wonderfully in school now - his teacher says his light bulb has come on now and he is learning and retaining more in this week than he has all year so far. I'm so happy for him and even more that he is having no more problems there in school but here at home.......he is an emotional nasket case in the evenings and is stying up late (normally he was in bed no later than 9pm and many of nights he was putting himself to bed by 8pm). He is up and down all through the night saying he is having bad dreams about spiders and snakes. And this morning he got up at 3AM and never went back to sleep completely (just dozing in and out). It is curently 11:20pm and he is still awake - so not like him. I know the meds can cause insomnia but this is crazy. Anyone have these side effects with Vyvanse? And did they eventaully go away or continue?

Answer Question
 
doublesmitty26

Asked by doublesmitty26 at 12:21 AM on Nov. 19, 2008 in School-Age Kids (5-8)

Level 1 (0 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.